MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) BIOPSY GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) BIOPSY GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 960-539
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A medtronic representative reported that, while outside of a procedure, the screws on the precision aiming device were stripped.The reported issue was discovered during sterilization.There was no patient present when this issue was identified.No additional information was provided.

Brand Name
BIOPSY GUIDE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7342409
Report Number1723170-2018-01152
Device Sequence Number1393187
Product Code HAW
UDI-Device Identifier00681490991520
UDI-Public00681490991520
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number960-539
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1